| Catalog Number |
RBY2C1460 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a venous malformation in the leg using ruby coils.During the procedure, the physician experienced resistance while advancing a ruby coil through a non-penumbra microcatheter, and subsequently, the ruby coil would not advance out of the distal tip of the microcatheter.Therefore, the ruby coil was removed.The procedure was completed using a lantern delivery microcatheter (lantern) and a new ruby coil.There was no report of an adverse effect to the patient.